# SDR UPS07M49359

- Difficulty date: December 7, 2006
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING TOPSIDE FIXED AFT SPAR FROM XORS 827.0 - XORS 785.0 TOPSIDE SUSPECT CORROSION.  CORR ON AFT SPAR REMOVED FOUND EXCEED LIMIT PER SRM 57-20-00 VI FIG 16R38.  ORIG MATL 0.290 REMAIN 0.218 REMOVED 0.072.  AREA REPROTECTED PER SRM 51-21-0 1VIIR38.  FPI C/O PER DACNDTSPMR12PT8 NO CORR EVIDENT.  FLAP PEENING C/O PER BSOPM20-11-01R56 IAW EN1070-07. RWK AREA PROTECTED PER SRM 51-21-01 VIIR38.  RWK AREA PAINT TOUCH UP PER SRM 51-21-01VIIR38.
